# SDR FDEA201109163911

- Difficulty date: September 16, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 56,697 hours, 21,915 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE RAFT PRESSURE TEST LIGHT INOPERATIVE.  RELAMPED SWITCH, NO HELP.  REPLACED BATTERIES FOR PRESSURE LIGHT IAW SMP.  OK FOR SERVICE.  REPLACED BATTERIES FOR PRESSURE LIGHT IAW SMP.  OK FOR SERVICE.
